# SDR ASOA201101364

- Difficulty date: July 22, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 20,522 hours, 14,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THIRD FROM FRONT, CABIN CEILING EMERGENCY LIGHT INOP.  RELAMPED NR 3 CEILING EMERGENCY LIGHT AS REQUIRED.  OPS CHECK GOOD IAW AMM 33-51-00.  RELAMPED NR 3 CEILING EMERGENCY LIGHT AS REQUIRED.  OPS CHECKED GOOD IAW AMM 33-51-00.
